# SDR ASAA2020102833434

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 51,107 hours, 15,167 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT IN SEA, WE GOT THE CONT CABIN "ZONE TEMP" LIGHT.  RAN THE QRH AND THE LIGHT EXTINGUISHED.  THEN ON CLIMBOUT, WE GET THE SAME "ZONE TEMP" LIGHT.  RAN QRH AGAIN AND THE LIGHT EXTINGUISHED.  THE LIGHT COMES BACK ON MASTER CAUTION RECALL.  GROUNDED-YES.  PERFORMED PACK TEMP.  CONTROL BITE CHECK, REF B737-800 FIM 21-62 TASK 801.  FOUND FLIGHT DECK TRIM VALVE LIGHT ON, ON TEMP CONTROL NR 2, RESET.  PERFORMED BITE CHECK AGAIN.  OPERATIONS CHECKED GOOD.
